Alert archive / Nebraska / Wind Advisories in 2006
Wind Advisory 11, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Mar 30, 2006, 2:56 AM MST for 5 counties in Nebraska. It took effect at Mar 30, 2006, 4:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2006, 2:56 AM MST (09:56 UTC)
- In effect from
- Mar 30, 2006, 4:00 AM MST
- Expired
- Mar 30, 2006, 3:00 PM MST
- In force
- 11 hr
- Issued by
- NWS North Platte, NE
Counties Chase County, NE, Deuel County, NE, Garden County, NE, Keith County, NE, Perkins County, NE
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2345 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 300956 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 AM CST THU MAR 30 2006 NEZ022-056>058-069-301800- /O.NEW.KLBF.WI.Y.0011.060330T1100Z-060330T2200Z/ GARDEN-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL 256 AM MST THU MAR 30 2006 ...WIND ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM AND FRONT COMING ACROSS THE NORTHERN PLAINS IS EXPECTED TO PRODUCE STRONG WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. AS THE SYSTEM MAKES ITS WAY THROUGH SOUTHWEST NEBRASKA...WIND WILL GRADUALLY DIMINISH TO 20 TO 30 MPH BY 3 PM MST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SPRINGER
2 follow-up statements
000 WWUS73 KLBF 302129 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CST THU MAR 30 2006 NEZ005>010-027>029-310530- /O.NEW.KLBF.WI.Y.0012.060331T0000Z-060331T1000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD- WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT 329 PM CST THU MAR 30 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST FRIDAY. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS EVENING AND CONTINUE STRONG THROUGH EARLY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ022-056>058-069-302230- /O.CON.KLBF.WI.Y.0011.000000T0000Z-060330T2200Z/ GARDEN-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL 229 PM MST THU MAR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE LATE THIS AFTERNOON TO 15 TO 30 MPH. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 3 PM. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CDC
000 WWUS73 KLBF 302212 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 412 PM CST THU MAR 30 2006 NEZ022-056>058-069-310100- /O.EXP.KLBF.WI.Y.0011.000000T0000Z-060330T2200Z/ /O.EXB.KLBF.WI.Y.0012.060330T2212Z-060331T0100Z/ GARDEN-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL 312 PM MST THU MAR 30 2006 ...WIND ADVISORY HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THIS WIND ADVISORY HAS BEEN EXTENDED UNTIL 6 PM MST. A POWERFUL STORM WILL CONTINUE MOVING THROUGH THE CENTRAL PLAINS THIS EVENING AND PRODUCE STRONG WINDS AT TIMES. NORTHWEST WINDS WILL GUST TO 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ004-023>026-035>038-059-070-071-094-310100- /O.EXB.KLBF.WI.Y.0012.060330T2212Z-060331T0100Z/ SHERIDAN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-CUSTER- LINCOLN-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...HYANNIS...MULLEN... THEDFORD...DUNNING...ARTHUR...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN... KILGORE 412 PM CST THU MAR 30 2006 /312 PM MST THU MAR 30 2006/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS EVENING WITH GUSTS TO 45 MPH AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ005>010-027>029-310615- /O.CON.KLBF.WI.Y.0012.060331T0000Z-060331T1000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD- WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT 412 PM CST THU MAR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS EVENING AND CONTINUE STRONG THROUGH EARLY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CDC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Mar 30, 2:13 AM MST, 43 minutes earlier.
Area forecast discussion, Mar 30, 2:13 AM MST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 313 AM CST THU MAR 30 2006 .DISCUSSION... GOES DPI TPW AND H2O SHOWING UPPER LOW SPINNING NEAR 4-CORNERS AREA. STRONG JET AS ADVERTISED AHEAD OF THIS FEATURE BUT BEST CONVERGENCE SEEMED TO BE OVER NORTHERN CWA EARLIER THIS EVENING AND MAY HAVE BEEN ENHANCED BY DRY TONGUE ABOVE IT. THIS MID LEVEL AIR IS PREVENTING MUCH OF PCPN FROM REACHING GROUND WITH WAVE PRESENTLY MOVING THROUGH WESTERN CWA...SO THINK MUCH OF THE MORNING WILL MORE WIDELY SCATTERED WITH BETTER ORGANIZATION TO OCCUR WHEN MAIN WAVE...ACCOMPANIED BY UPPER JET SUPPORT MOVES INTO EASTERN NEB THIS AFTERNOON. HAVE TRENDED THE HIGHEST POPS EAST WITH ADDED FOCUS FROM THE FROPA AND HIGHER BL MOISTURE. SVR POTENTIAL LOOKS LIMITED WITH LLVL SHEAR AND CAPE NOSED INTO SE PORTION OF STATE. SYSTEM LOOKS TO BE FAIRLY PROGRESSIVE WITH NO STRONG BLOCKING IN THE EAST AND NEXT WESTERN SYSTEM ALREADY OFF SHORE BY FRIDAY MORNING...THEREFORE EXPECT QUICK END TO PCPN THIS EVENING. WINDS COULD BE CONCERN ACROSS FAR SW PORTION OF CWA AS GUIDANCE HINTING AT CONDITIONS IN ADV RANGE PAST FEW RUNS...HOWEVER MODELS HAVE BEEN TRENDING WEAKER WITH WINDS ALOFT. STEEP LAPSE RATES AND CAA COULD HELP MOMENTUM TRANSFER GET SOME HIGH GUSTS TO SFC AND THIS PORTION OF CWA IS USUALLY GOOD FOR THAT SO WILL HOIST WIND ADV FOR TODAY IN THIS AREA. WINDS COULD AGAIN BE A FACTOR OVERNIGHT WHERE JET WILL MIX DOWN ON BACK SIDE OF SYSTEM. AGAIN BUFKIT MOMENTUM SHOWS GUST POTENTIAL WELL INTO ADV CRIT...AND LOW LEVEL LAPSE RATES ARE QUITE STEEP. WILL SAVE THIS FOR NEXT SHIFT TO PONDER. WESTERN SYSTEM WILL ARRIVE EARLY WEEKEND AND SUPRISINGLY GFS/EURO FAIRLY SIMILAR EVEN PAST 120 HOURS. THNK POPS MAY NEED TO BE EXTENDED WESTWARD ON SAT BUT NO MANY NEIGHBORS IN THAT DIRECTION READY TO BITE ON ANYTHING SO WILL LEAVE MUCH OF EXTENDED AS IS. DID LOWER TEMPS SOME ON SAT HOWEVER AS CLOUDS AHEAD OF APPROACHING SYSTEM AND AN EASTERLY LLVL FLOW SHOULD BUT SOMEWHAT OF A TEMPER ON HIGHS. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FOR SOUTHEASTERN PANHANDLE INTO FAR SOUTHWEST NEBRASKA FROM 7AM MST TO 3PM MST. && 13
Hazardous weather outlook, Mar 29, 2:35 PM MST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CST WED MAR 29 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-301000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 335 PM CST WED MAR 29 2006 /235 PM MST WED MAR 29 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOP CONTINUES TONIGHT FOR MOST OF THE OUTLOOK AREA. SCATTERED THUNDERSTORMS WILL DEVELOP TO THE WEST THIS EVENING AND MOVE NORTH AND NORTHEAST. A FEW STORMS WILL BE CAPABLE OF REACHING SEVERE LIMITS WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. THE GREATEST THREAT FOR SEVERE THUNDERSTORM DEVELOPMENT WILL EXTEND SOUTHWEST OF A LINE FROM VALENTINE IN CHERRY COUNTY...TO ONEILL IN HOLT COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS THE STATE WITH THE THREAT FOR SEVERE THUNDERSTORM DEVELOPMENT TO PUSH EAST OF THE OUTLOOK AREA DURING THE AFTERNOON. THEN A PROGRESSIVE WEATHER PATTERN WILL BRING ADDITIONAL LOW PRESSURE SYSTEMS ACROSS THE PLAINS ON SUNDAY...AND AGAIN ON TUESDAY. AS THESE SYSTEM MOVE EAST A CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KECK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:29 PM MST | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 4 hr |
Nearby
Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.